# SDR UIEA2022072600786

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rotary Actuator
- Part number: 1387T10011
- Part serial: TLS28092
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUNCTION FAIL - DUE TO RH BLG ALTERNATE EXTENSION SYSTEM TEST, FOUND THE RH BLG ROTARY ACTUATOR ROTATION ACTION CAN NOT STOP(1) IAW AMM 32-35-01-004-001 REV 104 AND AMM 32-35-01-404-007 REV 104, STEP 3.A TO 3.F (1), REMOVE AND REPLACE RH BLG ROTARY ACTUATOR. 2) IAW AMM 32-51-01-404-007 REV 104 STEP F (2) TO F (6) PERFORM OPS TEST OF THE ALTERNATE EXTENSION SYSTEM OF THE RH BLG, TEST RESULT WAS GOOD. 3) CONDITION CHECK NORMAL )
